Ask an expert
Question

14 Aug 2007

Help please
Doc, I think I made a terrible mistake yesterday. I was diagnosed with a Bacterial infection and was given Antibiotics and Pain pills. I had a terrible headache and could not get rid of it and took some Pain meds (2 Mypaid forte) and later on, just before going to bed I took 2 Tripelines (total 50mg). I am 31 years old. The next morning I woke up and I had a heart rate of 180plus! I felt terrible - I could not breath properly and went to ER (I have a floppy valve and took beta-blocker just prior to leaving for ER). When I got to ER I felt like I could not breath and they did ECG and could not find racing heart that I felt.

Now my question: 1. do you think I overdosed on Pain meds and Tripelenes? - when I looked in the mirror the small ball in my eye (pupil?) was very small and stayed small even in the light 2. did the beta blocker kick in just before they did ECG (1/2 hour later?) and that's why they could not pick up the racing heart?
Answer 422 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Anon
Yes I think you could have maybe taken too much with the Trepilenes and the Mypaid - flu and fever can also affect your heart muscle and cause a fast heart beat. It may be that the beta blocker masked the symptoms.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.